# SDR ASAA2013082095854

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 25,489 hours, 7,742 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC ENTER IRS POSITION MESSAGE, DISPLAYED WITH IRS POSITION ENTERED.  ALIGN LIGHTS CONTINUE TO FLASH.  ACFT GROUNDED. ENTERED IRS POSITION IN FMC CDU SCRATCH PAD, BUT SYS WASN`T ACCEPTING IT AND GAVE ERROR MESSAGE, CYCLED BREAKERS FOR FMCS 1 & 2 AND SYSTEM WORKED NORMALLY, AMM REF 34-61-00, GROUND FUNCTIONAL TEST GOOD, NO HISTORY LAST 30 DAYS.
